# SDR FDEA2023012360150

- Difficulty date: December 6, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7579
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK ON WING LEADING EDGE AT FWD I/B CORNER OF FUELING PANEL.  REPAIRED LEFT WING, LEADING EDGE CUT OUT CORNER AT FWD I/B OF FUELING PANEL REF   MD11 SRM 57-40-01-2R REPAIR 18 FIGURE. 201      MAJOR REPAIR.
